EconPapers    
Economics at your fingertips  
 

The Hahn-Banach Extension Theorem for Fuzzy Normed Spaces Revisited

Carmen Alegre and Salvador Romaguera

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

This paper deals with fuzzy normed spaces in the sense of Cheng and Mordeson. We characterize fuzzy norms in terms of ascending and separating families of seminorms and prove an extension theorem for continuous linear functionals on a fuzzy normed space. Our result generalizes the classical Hahn-Banach extension theorem for normed spaces.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/151472.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/151472.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:151472

DOI: 10.1155/2014/151472

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:151472